# SDR HNAA2009092900297

- Difficulty date: September 27, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 53,436 hours, 59,364 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENG OIL PRESS CAUTION LIGHT ILLUMINATED ON TAKE OFF ROLL. ABORTED TAKE OFF. INSPECTED OIL SERVICE AND FOUND 3.5 QUARTS LOW.  SERVICED TO FULL. CLEANED OIL PRESS SWITCH CONNECTOR AND RESEATED.  GROUND RAN NO LEAKS NOTED.  OPS CHECK GOOD.  WILL MONITOR OIL CONSUMPTION.
